JournalszaaVol. 33, No. 3pp. 259–269

Asymptotic Behaviour of Solutions for pp-Laplacian Wave Equation with mm-Laplacian Dissipation

  • Soufiane Mokeddem

    Djillali Liabes University, Sidi Bel-Abbes, Algeria
  • Khaled Ben Walid Mansour

    Djillali Liabes University, Sidi Bel-Abbes, Algeria
Asymptotic Behaviour of Solutions for $p$-Laplacian Wave Equation with $m$-Laplacian Dissipation cover
Download PDF

Abstract

In this paper we study decay properties of solutions to the pp-Laplacian wave equation with mm-Laplacian weak dissipation and source term. Meanwhile, we investigate the decay estimate of the energy of the global solutions to this problem by using a di fferent inequalities.

Cite this article

Soufiane Mokeddem, Khaled Ben Walid Mansour, Asymptotic Behaviour of Solutions for pp-Laplacian Wave Equation with mm-Laplacian Dissipation. Z. Anal. Anwend. 33 (2014), no. 3, pp. 259–269

DOI 10.4171/ZAA/1510